# SDR DALA1019833236

- Difficulty date: August 19, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 55,378 hours, 24,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND THE EMERGENCY ESCAPE LIGHT AT SEAT ROW 10L, 11L AND 12L INOPERATIVE.  REPLACED EPSU AND BATTERY PACK. PERFORMED FUNCTIONAL CHECK AND CHECK WAS NORMAL. ACFT RETURNED TO SERVICE.
